# SDR SWAA2017111517795

- Difficulty date: October 14, 2017
- Submitted: November 15, 2017
- Operation: Air carrier
- Aircraft: N761RR
- Make and model: Boeing 737-7H4
- Aircraft serial: 27875
- Aircraft time: 62,680 hours, 36,460 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A5214
- Condition: Corroded
- Location: Bs 767-807
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY LT SIDE FLOOR SUPPORT CORRODED BETWEEN BS 767 TO 807.  R & R THE FLOOR SUPPORT IAW AMM AND SRM.
